Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Advertise | Contacts | Login 
  Users Online: 361 Home Print this page Email this page Small font sizeDefault font sizeIncrease font size  
CASE REPORT
Year : 2018  |  Volume : 8  |  Issue : 1  |  Page : 34-36

Nivolumab-induced new-onset seronegative rheumatoid arthritis in a patient with advanced metastatic melanoma: A case report and literature review


1 Department of Internal Medicine, University of Kansas Medical Center, Kansas, USA
2 Department of Orthopedic Surgery, Cajuru Hospital, Curitiba, Brazil
3 Department of Oncology, University of Kansas Medical Center, Kansas, USA
4 Department of Rheumatology, University of Kansas Medical Center, Kansas, USA

Correspondence Address:
Dr. Taqui Khaja
3570 Rainbow Blvd. APT# 607, Kansas City, KS 66103
USA
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ajm.AJM_127_17

Rights and Permissions

Immune-related adverse events have been reported in patients treated with anti-programmed death-1 receptor drugs such as nivolumab. We present a case of a new-onset seronegative rheumatoid arthritis in a patient with metastatic melanoma treated with nivolumab.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1188    
    Printed51    
    Emailed0    
    PDF Downloaded201    
    Comments [Add]    

Recommend this journal